# SDR SWIA201023631

- Difficulty date: February 1, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,730 hours, 13,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY FLOOD LIGHTS AND ONE CEILING EXIT SIGN INOP.  (FLT 4627)  OPERATIONAL CHECK NORMAL.
